# SDR DALA2024080207727

- Difficulty date: August 1, 2024
- Submitted: August 2, 2024
- Operation: Air carrier
- Aircraft: N427DX
- Make and model: Airbus A330-941
- Aircraft serial: 2048
- Aircraft time: 3,024 hours, 347 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Panel
- Condition: Loose
- Location: Seat 48c
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3427 OXYGEN PANEL LOOSE SEAT 48C. CORRECTIVE ACTION: RE-PACKED MASKS AND ENSURED LATCH IS SECURE. (0478864)
